Journal of Electromagnetic Analysis and Applications

Vol.9 No.11(2017), Paper ID 80348, 8 pages

DOI:10.4236/jemaa.2017.911013

 

Legendre Polynomial and Nonlinear Oscillating Point-Like Charged Particle

 

Haiduke Sarafian

 

University College, The Pennsylvania State University, York, PA, USA

 

Copyright © 2017 Haiduke Sarafian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sarafian, H. (2017) Legendre Polynomial and Nonlinear Oscillating Point-Like Charged Particle. Journal of Electromagnetic Analysis and Applications, 9, 147-154. doi: 10.4236/jemaa.2017.911013.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.